# SDR AALA20060098

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT EMERGENCY ESCAPE PATH LIGHT AT 7D INOPERATIVE.  REPLACED AFT SEAT EMERGENCY ESCAPE PATH LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
